MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SYSTEM ONE 50 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SYSTEM ONE 50 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 557P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The customer alleged that the user has cancer in relation to the device.Based on available information at this time, the alleged cancer is assessed as not related to the device in this case.Additional information has been requested.The manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported that the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The customer alleged that the user has cancer in relation to the device.Based on available information at this time, the alleged cancer is assessed as not related to the device in this case.Additional information has been requested.The product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.

Brand Name
REMSTAR SYSTEM ONE 50 SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20325706
Report Number2518422-2024-101193
Device Sequence Number7669595
Product Code BZD
UDI-Device Identifier00606959039612
UDI-Public(01)00606959039612
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number557P
Device Catalogue Number557P
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown